# SDR 98ZZZM588

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228439003
- Condition: Failed
- Location: E/E Compt
- Part time: 6,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INOPERATIVE.  RTA-852 FAILURE.  REPLACED RTA-852.  (M)
